It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Trigeminal Neuralgia Message Board

Problems stopping meds after gamma knife surgery?

Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 05-13-2017, 09:26 AM   #1
Merry Dee
Join Date: Jul 2016
Location: Saint Louis
Posts: 5
Merry Dee HB User
Problems stopping meds after gamma knife surgery?

Hello everyone,
My husband had been on high doses of carbamazepin, gabapentin, and baclofen for years for his TN. He once took too many and landed in the hospital for 3 days. While he was there he was sort of crazy but that calmed down when he came home. Finally he had gamma knife surgery last summer and it's been a success so far. My question is after stopping these meds (recently) he's experiencing a lot of mental confusion, almost to the point of dementia. I suspect it's the baclofen causing the problems but it doesn't look like his dosage was anywhere near the levels of the other two, which were mega dosages.
Carbamazepin/Tegretol - 1800mg
Gabapentin/Neurontin - 3600mg
Baclofen - 30mg

Has anyone had problems after getting off the meds? Thanks so much!

Last edited by Merry Dee; 05-13-2017 at 10:10 AM. Reason: To make text more clear

Reply With Quote
Sponsors Lightbulb
Reply Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:08 AM.

Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!